# SDR DXTA2022061764010

- Difficulty date: June 16, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N150QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9657
- Aircraft time: 7,488 hours, 2,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT CLOSE NEITHER BY THE INTERNAL ELECTRONIC SWITCH NOR BY THE EXTERNAL ELECTRONIC SWITCH.
